Alert archive / Kentucky / Flash Flood Warnings in 2019

Flash Flood Warning 1, NWS Louisville, KY

February 23, 20199 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Feb 23, 2019, 4:05 PM CST for 9 counties in Kentucky. It was in force for 9 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2019, 4:05 PM CST (22:05 UTC)
Expired
Feb 24, 2019, 1:00 AM CST
In force
9 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Breckinridge County, KY, Butler County, KY, Edmonson County, KY, Grayson County, KY, Hancock County, KY, Logan County, KY, Ohio County, KY, Simpson County, KY, Warren County, KY

The radar

The Ft Campbell radar (KHPX), 76 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 4:20 PM CSTFLASH FLOODHartford, KYREPORTED FLOODED ROADS: W WASHINGTON STREET, SR 69, AND GOSHEN RD.
Feb 23, 4:24 PM CSTFLASH FLOOD1 Se Short Creek, KYSHORT CREEK WAS FLOWING OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 79 AND HIGHWAY 54.
Feb 23, 5:10 PM CSTFLASH FLOODRussellville, KYLOGAN COUNTY DISPATCH REPORTED THAT SEVERAL ROADS ACROSS THE COUNTY ARE BEING CLOSED BY BOTH CITY AND COUNTY PERSONNEL.
Feb 23, 6:39 PM CSTFLASH FLOOD2 Ese Morgantown, KYROAD CLOSURES DUE TO FLOODING: KY 403 MP 4-5.
Feb 23, 7:05 PM CSTHEAVY RAIN 22 Ene Hartford, KYAT THE OHIO COUNTY MESONET STATION OVER THE PAST 3 TO 6 HOURS.
Feb 23, 7:35 PM CSTFLASH FLOOD1 Ene Lewisburg, KYWATER OVER ROAD 1/2 MILE FROM 106 AND 1153 INTERSECTION NEAR ALUM CREEK. SPOTTER REPORTED 10 INCHES OF WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

180 
WGUS53 KLMK 232205
FFWLMK
KYC027-031-061-085-091-141-183-213-227-240400-
/O.NEW.KLMK.FF.W.0001.190223T2205Z-190224T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
405 PM CST SAT FEB 23 2019

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Logan County in south central Kentucky...
  South central Hancock County in central Kentucky...
  Northwestern Simpson County in south central Kentucky...
  Butler County in south central Kentucky...
  Western Grayson County in central Kentucky...
  Northwestern Warren County in south central Kentucky...
  Southwestern Breckinridge County in central Kentucky...
  Ohio County in central Kentucky...
  Northwestern Edmonson County in south central Kentucky...

* Until 1000 PM CST.

* At 403 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 1 to 1.5 inches of rain has 
  already fallen in spots, with an additional inch of rain expected 
  over the next couple of hours. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Russellville, Leitchfield, Hartford, Morgantown, Anderson, Casey,
  Lee, Beaver Dam, Auburn and Adairville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3748 8713 3767 8682 3771 8687 3774 8682
      3767 8664 3757 8659 3759 8628 3759 8627
      3717 8640 3718 8661 3701 8667 3689 8661
      3685 8670 3666 8676 3664 8706 3706 8705
      3709 8690 3719 8689 3736 8703 3734 8714

$$

SCHOETTMER
5 follow-up statements
312 
WGUS73 KLMK 240137
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
737 PM CST SAT FEB 23 2019

KYC027-031-061-085-091-141-183-213-227-240400-
/O.CON.KLMK.FF.W.0001.000000T0000Z-190224T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Hancock KY-Simpson KY-Butler KY-Grayson KY-Warren KY-
Breckinridge KY-Ohio KY-Edmonson KY-
737 PM CST SAT FEB 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
LOGAN...SOUTH CENTRAL HANCOCK...NORTHWESTERN SIMPSON...BUTLER...
WESTERN GRAYSON...NORTHWESTERN WARREN...SOUTHWESTERN BRECKINRIDGE...
OHIO AND NORTHWESTERN EDMONSON COUNTIES...

At 639 PM CST, local law enforcement reported a few roads closed due 
to flooding. Earlier there were also reports of roads closed in Ohio 
and Logan counties. at 7:05 PM CST, the Kentucky Mesonet station 
near Hartford, KY had measured exactly two inches of rain have 
already fallen. Flash flooding is already occurring.

Some locations that will experience flooding include...
Russellville, Leitchfield, Hartford, Morgantown, Anderson, Casey,
Lee, Beaver Dam, Auburn and Adairville.

Another line of storms moving into the area could bring about 
further flooding over the next hour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3748 8713 3767 8682 3771 8687 3774 8682
      3767 8664 3757 8659 3759 8628 3759 8627
      3717 8640 3718 8661 3701 8667 3689 8661
      3685 8670 3666 8676 3664 8706 3706 8705
      3709 8690 3719 8689 3736 8703 3734 8714

$$

RJS
069 
WGUS73 KLMK 240332
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
932 PM CST SAT FEB 23 2019

KYC027-091-183-240341-
/O.CAN.KLMK.FF.W.0001.000000T0000Z-190224T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock KY-Breckinridge KY-Ohio KY-
932 PM CST SAT FEB 23 2019

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL HANCOCK...SOUTHWESTERN
BRECKINRIDGE AND OHIO COUNTIES IS CANCELLED...

Ohio county dispatchers report that water levels on roadways are 
receding as the heaviest of the rain has ended. Flash flooding is no 
longer expected to pose a threat. Please continue to heed any 
remaining road closures as waters continue to recede over the next 
few hours.

LAT...LON 3706 8705 3709 8690 3727 8674 3737 8660
      3757 8664 3754 8660 3757 8658 3758 8642
      3756 8637 3757 8637 3759 8635 3759 8628
      3717 8640 3718 8661 3701 8667 3689 8661
      3685 8670 3666 8676 3664 8706 3665 8706

$$

KYC031-061-085-141-213-227-240400-
/O.CON.KLMK.FF.W.0001.000000T0000Z-190224T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Simpson KY-Butler KY-Grayson KY-Warren KY-Edmonson KY-
932 PM CST SAT FEB 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
LOGAN...NORTHWESTERN SIMPSON...BUTLER...WESTERN GRAYSON...
NORTHWESTERN WARREN AND NORTHWESTERN EDMONSON COUNTIES...

At 931 PM CST, local law enforcement reported flash flooding 
continuing over the region, with the worst conditions now near 
Auburn. Up to two inches of rain have already fallen. 

Some locations that will experience flooding include...
Russellville, Leitchfield, Morgantown, Anderson, Casey, Lee, Auburn,
Adairville, Lewisburg and Caneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3706 8705 3709 8690 3727 8674 3737 8660
      3757 8664 3754 8660 3757 8658 3758 8642
      3756 8637 3757 8637 3759 8635 3759 8628
      3717 8640 3718 8661 3701 8667 3689 8661
      3685 8670 3666 8676 3664 8706 3665 8706

$$

RJS
324 
WGUS73 KLMK 240346
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
946 PM CST SAT FEB 23 2019

KYC213-227-240355-
/O.CAN.KLMK.FF.W.0001.000000T0000Z-190224T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Simpson KY-Warren KY-
946 PM CST SAT FEB 23 2019

...THE FLASH FLOOD WARNING FOR NORTHWESTERN SIMPSON AND NORTHWESTERN
WARREN COUNTIES IS CANCELLED...

Another flash flood warning product is in effect for these counties. 
Please heed the follow up statements for updates in Simpson and 
Warren counties.

LAT...LON 3706 8705 3709 8690 3727 8674 3737 8660
      3757 8664 3754 8660 3757 8658 3758 8642
      3756 8637 3759 8635 3759 8628 3718 8641
      3719 8663 3700 8668 3689 8663 3686 8671
      3666 8678 3664 8706

$$

KYC031-061-085-141-240400-
/O.CON.KLMK.FF.W.0001.000000T0000Z-190224T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Butler KY-Grayson KY-Edmonson KY-
946 PM CST SAT FEB 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CST FOR
LOGAN...BUTLER...WESTERN GRAYSON AND NORTHWESTERN EDMONSON
COUNTIES...

At 931 PM CST, local law enforcement reported flash flooding 
continuing over the region, with the worst conditions now near 
Auburn. Up to two inches of rain have already fallen. 

Some locations that will experience flooding include...
Russellville, Leitchfield, Morgantown, Anderson, Casey, Lee, Auburn,
Adairville, Lewisburg and Caneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3706 8705 3709 8690 3727 8674 3737 8660
      3757 8664 3754 8660 3757 8658 3758 8642
      3756 8637 3759 8635 3759 8628 3718 8641
      3719 8663 3700 8668 3689 8663 3686 8671
      3666 8678 3664 8706

$$

RJS
896 
WGUS53 KLMK 240352
FFWLMK
KYC031-061-085-141-240700-
/O.EXT.KLMK.FF.W.0001.000000T0000Z-190224T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
952 PM CST SAT FEB 23 2019

The National Weather Service in Louisville has extended the

* Flash Flood Warning for...
  Logan County in south central Kentucky...
  Butler County in south central Kentucky...
  Western Grayson County in central Kentucky...
  Northwestern Edmonson County in south central Kentucky...

* Until 100 AM CST.

* At 947 PM CST, local law enforcement reported several roads closed 
  due to flowing water . Up to two inches of rain have already 
  fallen. Though the heaviest of the rainfall has ended, expect 
  continued water problems for the next few hours.

* Some locations that will experience flooding include...
  Russellville, Leitchfield, Morgantown, Anderson, Casey, Lee,
  Auburn, Adairville, Lewisburg and Caneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3706 8705 3709 8690 3727 8674 3737 8660
      3757 8664 3754 8660 3757 8658 3758 8642
      3756 8637 3759 8635 3759 8628 3718 8641
      3719 8663 3700 8668 3689 8663 3686 8671
      3666 8678 3664 8706

$$

RJS
455 
WGUS73 KLMK 240655
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
1255 AM CST SUN FEB 24 2019

KYC031-061-085-141-240703-
/O.EXP.KLMK.FF.W.0001.000000T0000Z-190224T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan KY-Butler KY-Grayson KY-Edmonson KY-
1255 AM CST SUN FEB 24 2019

...THE FLASH FLOOD WARNING FOR LOGAN...BUTLER...WESTERN GRAYSON AND
NORTHWESTERN EDMONSON COUNTIES WILL EXPIRE AT 100 AM CST...

The heavy rain has ended. Flood waters are receding. Flooding is no 
longer expected to pose a severe threat. Please continue to heed any 
remaining road closures.

A flood advisory is still in place for Logan and parts of Butler 
Counties. 

LAT...LON 3706 8705 3709 8690 3727 8674 3737 8660
      3757 8664 3754 8660 3757 8658 3758 8642
      3756 8637 3759 8635 3759 8628 3718 8641
      3719 8663 3700 8668 3689 8663 3686 8671
      3666 8678 3664 8706

$$

KDW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 2:11 PM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Feb 23, 2:11 PM CST, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
311 PM EST Sat Feb 23 2019

.Short Term...(This evening through Sunday)
Issued at 305 PM EST Sat Feb 23 2019

...Flash Flooding and Severe Storm Risk through Late Evening...
...Windy Sunday...

A complex of showers and storms over western KY and central and
western portions of TN will continue to spread northeast over
central KY/southern Indiana late this afternoon.  Soundings indicate
an elevated environment ahead of this complex due to the presence of
a strong LLJ.  Because of this, not expecting any immediate severe
risk through early evening.  However, an isolated t-storm may
produce small hail ahead of the main storm complex.  The main threat
with this afternoon/early evening round of convection will be heavy
rain and flooding.  With excellent upper/lower jet support and
higher precipitable water values entering the region, expect
efficient rain producers and moderate to heavy rainfall rates
especially in t-storms.  While the Flash Flood Watch still looks to
be in good shape highlighting the area at most risk, south central
KY is especially a concern as they received up to an 1" of rain
already this morning.

The next round of showers/storms will come mid to late evening
primarily between 0-6Z tonight.  We'll enter a more sfc based
environment after the first storm complex moves northeast through
portions of the region.  A line or broken line of showers/storms is
expected to develop just ahead of the cold front and push through
mid to late evening. High-res models still show a thin line of
SBCAPE mainly crossing south central KY later this evening. Also,
favorable wind fields will support rotating cellular structures.
southern KY will be the focus for strong to severe storms containing
damaging winds and potentially an isolated tornado.  In addition,
the flash flood threat will continue area wide.  All of the
showers/storms should exit the region by around midnight.

Behind the cold front, winds will shift to the west-southwest and
become very gusty in a tight pressure gradient on the back side of
the low pressure system.  Wind gusts in excess of 35 mph will be
likely late tonight through Sunday area-wide.  Wind gusts of 40-45
mph will be most likely over southern Indiana and portions of north
central KY so a Wind Advisory will be issued for that area.

Temperatures will fall into the 40s tonight behind the cold front
and top out in the mid 40s to lower 50s for Sunday highs.

&&

.Long Term...(Sunday night through Saturday)
Issued at 315 PM EST Sat Feb 23 2019

Sunday Night - Wednesday...

Expansive surface high pressure will center of the northern Plains
and then into the Great Lakes region during the early to mid week
time frame. Meanwhile, dry and zonal flow will dominate the upper
pattern into mid week. The combination of these two features will
keep us dry at least through the first part of Wednesday. High
temperatures should run mostly in the mid and upper 40s for highs
across southern IN and central KY. Southern KY will likely reach the
low 50s each day. Lows are expected to be in the 20s Sunday/Monday
night, and then warm to the low and mid 30s for Tuesday night. These
temperatures are at or just below normal for this time of year.

Wednesday Night - Saturday...

Zonal flow is expected to persist over the area through the late
week and into the weekend time frame. However, there will be several
weak disturbances passing through the upper flow that could bring
some precipitation chances. See no reason to change this statement
from the previous forecast...

Low-confidence forecast for the late week and early weekend time
frame as the models diverge. Zonal pattern makes it difficult to
time the weak ripples crossing the area, so for now will go with a
fairly broad-brush 20-30 POP for the latter half of the week.
Whenever precip does fall, it will be scattered and light. Temp
forecast is near normal, which could result in precip type
questions. However it's worth noting that the colder Euro solution
is also a dry solution, while the GFS has warmer temps to go with
its precip chances. In light of that, the chances for wintry weather
are actually quite low.

&&

.Aviation...(18Z TAF Issuance)
Updated at 1245 PM EST Sat Feb 23 2019

An active TAF period is in store as a low pressure system passing
through the upper Midwest brings showers and storms through the
region as well as strong winds.  Showers with embedded t-storms are
likely at the TAF sites this afternoon.  The chance for t-storms
increases this evening with some of those producing locally strong
winds. Have included tempos in the TAF sites highlighting a period
of moderate rains reducing flight conditions to IFR this
afternoon/early evening and then a period of stronger storms/wind
gusts between 23-6Z across the region.  Showers and storms should
cease after the cold front passes through between 5-9Z with flight
conditions returning to VFR or high end MVFR.  MVFR conditions will
return tomorrow mid morning through afternoon.

A strong low level jet will accompany this weather system beginning
around 0-1Z and continuing through the overnight period.  Winds from
the SW of 40-45 kts are likely at 2 kft AGL.  While early evening
sfc winds will be more subdued outside of convection (winds out of
the south gusting to 25 kts), after 6Z we will see an increase in
sfc winds (winds out of the SW with gusts 25-30 kts) and the latter
half of the overnight period may not truly contain LLWS as winds
aloft mix down more efficiently and persistently. All LLWS is gone
by sunrise or just before with gusty sfc winds (winds out of the WSW
with gusts 30-35 kts) continuing throughout the day tomorrow under a
tight sfc pressure gradient.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 4 AM EST /3 AM CST/ to 7 PM EST /6 PM CST/
     Sunday for INZ076>079-083-084-089>092.

KY...Wind Advisory from 4 AM EST /3 AM CST/ to 7 PM EST /6 PM CST/
     Sunday for KYZ023>043-045>049-053>057-066-067.

     Flash Flood Watch until 1 AM EST /midnight CST/ Sunday for
     KYZ023>031-033>043-045>049-053>057-061>067-070>078-081-082.

&&

Short Term...AMS
Long Term...BJS
Aviation...AMS
Hazardous weather outlook, Feb 23, 2:37 PM CST, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
337 PM EST Sat Feb 23 2019

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-242045-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
337 PM EST Sat Feb 23 2019 /237 PM CST Sat Feb 23 2019/

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EST SUNDAY FOR CENTRAL
KENTUCKY...
...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY FOR
SOUTHERN INDIANA AND PORTIONS OF NORTH CENTRAL KENTUCKY...

This Hazardous Weather Outlook is for portions of south central
Indiana and central Kentucky.

.DAY ONE...This Afternoon and Tonight.

Area rivers will remain high from recent rainfall. See our webpage
for the most recent updates to river flood advisories and flood
warnings.

Heavy rain is likely this afternoon and evening, with 1 to 2
inches of additional rainfall possible. Areal and renewed small
stream flooding is likely where the heaviest rain falls, with
localized flash flooding possible.

Strong to severe thunderstorms are possible this evening as a strong
cold front moves through the area. The strongest cells will be
capable of producing damaging wind gusts and an isolated tornado,
mainly across south central Kentucky. Briefly torrential rainfall
could result in additional flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong and gusty west winds are expected late tonight through Sunday
behind the cold front. Gusts to around 45 mph are likely, mainly
across southern Indiana and north central Kentucky.

.SPOTTER INFORMATION STATEMENT...

Spotters will be needed through tonight to report heavy rain,
flooding, and any strong winds or wind damage.

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 7:01 AM CSTRiver Flood WarningLMKJefferson, Oldham7 days
Feb 23, 7:01 AM CSTRiver Flood WarningLMKBreckinridge, Hancock8 days
Feb 23, 12:15 PM CSTAreal Flood AdvisoryLMKAdair, Allen, Barren, Butler, Casey, Clinton and 11 more3 hr
Feb 23, 2:20 PM CSTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more29 hr
Feb 23, 3:41 PM CSTAreal Flood AdvisoryLMKBreckinridge, Butler, Edmonson, Grayson, Hancock, Logan and 3 more3 hr
Feb 23, 4:53 PM CSTAreal Flood AdvisoryLMKBarren, Breckinridge, Bullitt, Edmonson, Grayson, Green and 8 more6 hr
Feb 23, 4:59 PM CSTAreal Flood AdvisoryLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 9 more6 hr
Feb 23, 5:13 PM CSTFlash Flood WarningLMKAllen, Barren, Butler, Edmonson, Grayson, Hardin and 4 more9 hr
Feb 23, 5:34 PM CSTFlash Flood WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 9 more9 hr

Nearby

Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.